# SDR 96ZZZM565

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corrosion
- Location: Aft Galley Dr
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION UNDER FORWARD TO CENTER NUT PLATES OF INBOARD LOWER SILL ATTACH FLANGE AT RIGHT AFT GALLEY DOOR.  REMOVED CORROSION, CORROSION BEYOND LIMIT, MADE TYPICAL ANGLE REPAIR PER SRM 51-40-3.  CUT OUT DAMAGED AREA PER SRM 51-40-3.  REPAIRED AND INSTALLED TYPICAL ANGLE REPAIR AS PER SRM 51-40-3.  SIZE OF REPAIR 15 INCH BY 1 INCH BY 1 INCH MATERIAL USED 2024-T3.
